Philippe MICHEL
Philippe MICHEL
Professor of Mathematics
Verified email at epfl.ch - Homepage
Title
Cited by
Cited by
Year
The subconvexity problem for GL2
P Michel, A Venkatesh
Publications Mathématiques de l'IHÉS 111, 171-271, 2010
2262010
Rankin-Selberg L-functions in the level aspect
E Kowalski, P Michel, J VanderKam
Duke Mathematical Journal 114 (1), 123-191, 2002
2212002
The subconvexity problem for Rankin–Selberg L-functions and equidistribution of Heegner points. II
G Harcos, P Michel
Inventiones mathematicae 163 (3), 581-655, 2006
1552006
On the complex moments of symmetric power L-functions at s = 1
J Cogdell, P Michel
International Mathematics Research Notices 2004 (31), 1561-1617, 2004
1202004
The subconvexity problem for Rankin-Selberg L-functions and equidistribution of Heegner points
P Michel
Annals of mathematics, 185-236, 2004
1192004
New equidistribution estimates of Zhang type
W Castryck, É Fouvry, G Harcos, E Kowalski, P Michel, P Nelson, E Paldi, ...
Algebra & Number Theory 8 (9), 2067-2199, 2014
992014
Analytic number theory and families of automorphic L-functions
P Michel
Automorphic forms and applications, 179-296, 2007
942007
Equidistribution, -functions and ergodic theory: on some problems of Yu. Linnik.
P Michel, A Venkatesh
Proceedings of the international congress of mathematicians (ICM) 2 (CONF …, 2006
902006
Mollification of the fourth moment of automorphic L-functions and arithmetic applications
E Kowalski, P Michel, J VanderKam
Inventiones mathematicae 142 (1), 95-151, 2000
902000
A Burgess-like subconvex bound for twisted L-functions
V Blomer, G Harcos, P Michel, Z Mao
Walter de Gruyter 19 (1), 61-105, 2007
862007
The analytic rank of J0 (q) and zeros of automorphic L-functions
E Kowalski, P Michel
Duke mathematical journal 100 (3), 503-542, 1999
851999
Algebraic trace functions over the primes
É Fouvry, E Kowalski, P Michel
Duke Mathematical Journal 163 (9), 1683-1736, 2014
722014
Distribution of periodic torus orbits on homogeneous spaces
M Einsiedler, E Lindenstrauss, P Michel, A Venkatesh
Duke Mathematical Journal 148 (1), 119-174, 2009
722009
Non-vanishing of high derivatives of automorphic L-functions at the center of the critical strip
E Kowalski, P Michel, J VanderKam
Walter de Gruyter GmbH & Co. KG 2000 (526), 1-34, 2000
722000
Rang moyen de familles de courbes elliptiques et lois de Sato-Tate
P Michel
Monatshefte für Mathematik 120 (2), 127-136, 1995
711995
Sur certaines sommes d'exponentielles sur les nombres premiers
É Fouvry, P Michel
Annales scientifiques de l'Ecole normale supérieure 31 (1), 93-130, 1998
651998
Algebraic twists of modular forms and Hecke orbits
É Fouvry, E Kowalski, P Michel
Geometric and Functional Analysis 25 (2), 580-657, 2015
632015
A lower bound for the rank of
E Kowalski, P Michel
Acta Arithmetica 94 (ARTICLE), 303-343, 2000
612000
Distribution of periodic torus orbits and Duke's theorem for cubic fields
M Einsiedler, E Lindenstrauss, P Michel, A Venkatesh
Annals of mathematics, 815-885, 2011
602011
Bounds for modular L-functions in the level aspect
V Blomer, G Harcos, P Michel
Annales Scientifiques de l’École Normale Supérieure 40 (5), 697-740, 2007
602007
The system can't perform the operation now. Try again later.
Articles 1–20